User Reviews for Timoptic
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Timoptic.
|Intraocular Hypertension||1 reviews||49 medications|
Reviews for Timoptic
For Intraocular Hypertension "Whenever I put Timoptic in my eye, it makes me nervous. It feels like something is in my eye; my vision becomes blurred, I have no energy. It has the same side effects as my blood pressure medication, (Lopressor) because it is in the same class, a BETA BLOCKER."
Anonymous July 16, 2011
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|
More about Timoptic (timolol ophthalmic)
- Timoptic drops
- Timoptic Ocumeter
- Timoptic Ocumeter Plus
- Timoptic Ocumeter (Advanced Reading)
- Timoptic Ocumeter Plus (Advanced Reading)